@article{FAA_1985_19_2_a0,
author = {A. A. Davydov},
title = {Normal form of a differential equation, not solvable for the derivative, in a neighborhood of a singular point},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {1--10},
year = {1985},
volume = {19},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1985_19_2_a0/}
}
TY - JOUR AU - A. A. Davydov TI - Normal form of a differential equation, not solvable for the derivative, in a neighborhood of a singular point JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1985 SP - 1 EP - 10 VL - 19 IS - 2 UR - http://geodesic.mathdoc.fr/item/FAA_1985_19_2_a0/ LA - ru ID - FAA_1985_19_2_a0 ER -
A. A. Davydov. Normal form of a differential equation, not solvable for the derivative, in a neighborhood of a singular point. Funkcionalʹnyj analiz i ego priloženiâ, Tome 19 (1985) no. 2, pp. 1-10. http://geodesic.mathdoc.fr/item/FAA_1985_19_2_a0/
[1] Arnold V.I., Dopolnitelnye glavy teorii obyknovennykh differentsialnykh uravnenii, Nauka, M., 1978 | MR
[2] Arnold V.I., Teoriya katastrof, Ser. mat., kibernetika, 9, Znanie, M., 1981 | MR
[3] Arnold V.I., Obyknovennye differentsialnye uravneniya, Nauka, M., 1971 | MR
[4] Arnold V.I., “Wavefront evolution and equivariant Morse lemme”, Gomm. Pure Appl. Math., 29:6 (1976), 557–582 | DOI | MR
[5] Dara L., “Singularities generiques des equations differentielles multiformes”, Bol. Soc. Bras. Math., 6:2 (1975), 95–129 | DOI | MR
[6] Thom R., “Sur les equations differentielles multiforms et leur integrales singulieres”, Th. R. Bol. Soc. Bras. Math., 3:1 (1971), 1–11 | DOI | MR
[7] Davydov A.A., “Osobennosti granitsy dostizhimosti v dvumernykh upravlyaemykh sistemakh”, UMN, 37:3 (1982), 183–184 | MR | Zbl
[8] Landis E.E., “Tangentsialnye osobennosti”, Funktsion. analiz i ego pril., 15:2 (1981), 36–49 | MR | Zbl
[9] Myshkis A.D., “O differentsialnykh neravenstvakh s lokalno ogranichennymi proizvodnymi”, Zap. mekh.-mat. f-ta i Kharkovskogo mat. o-va, 30 (1964), 152–163
[10] Bruce I.W., “A note on first order differential equations on degree greater than one an wavefront evolution”, Bull. London Math. Soc., 1983 | MR
[11] Kuzmin A.G., “O povedenii kharakteristik uravneniya smeshannogo tipa vblizi linii vyrozhdeniya”, Differents. uravneniya, 17:11 (1981), 2052–2063 | MR